25 year-old caucasian male, non-smoker, not overweight, occasional drinking.
It all started with chest cramps about eight months ago. All tests checked out fine and although I still get chest cramps, they aren't as frequent as before. I actually thought I was having heart problems for a while, but all tests said otherwise.
Now I am getting a whole bunch of new symptoms all of a sudden!
My entire upper body is extremely weak/sore/stiff. My shoulders are weak, my wrists hurt (my right in particular), I have back pain (lower and mid), and I seem to pull muscles all the time! I tried doing one push-up 10 minutes ago and my arms felt so weak... bones were cracking... etc. I was thinking I may be getting carpal tunnel syndrome because my right wrist is quite sore recently, but I have so many other painful areas/symptoms that I'm starting to think maybe everything is connected.
I did crash my bicycle right before all of the initial cramping started, but the doctors didn't seem to think it was the cause of anything because my back pain wasn't radiating into my legs/etc. I don't know. Can a back injury take eight months to start producing all of these symptoms? Would a back/spinal injury explain what I'm suffering from?
I'm thinking I should get a MRI of my entire spine, but it's quite expensive. I would like to hear other possibilities of what might be wrong as well as some things I may be able to do to help.
I am American but currently living in Japan. The doctors never seem to think I am suffering from anything serious because I'm so young, blah blah/etc. My constant pain says otherwise. I feel like I'm the doctor here with all of this research I'm having to do. I need some help.
Going back to America for treatment isn't an option at the moment, unfortunately. I will likely return in a year or two, but I can't continue to suffer the entire time.
Please lend your assistance.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?